# SDR A6WA201140798

- Difficulty date: September 7, 2011
- Submitted: September 23, 2011
- Operation: Air carrier
- Aircraft: N424AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7656
- Aircraft time: 21,687 hours, 20,528 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL PANEL 650AB INBD FWD HAS CORROSION, COMPLIED WITH E06/021/452 AND REO 601R/57-21-030 TO BLEND AND REPAIR AREA.
